2020 IWCA Convention Schedule!!!

2020 IWCA Annual Convention and Expo
Schedule

REGISTER

Speaker List

Wednesday, January 22, 2020

8:00am – 12:00pm Break-Out Room (Safety Training- Classroom) Scarbrough 1
8:00am – 12:00pm Break-Out Room (Sunbelt Lift- classroom) Scarbrough 2
1:00pm – 4:00pm Outdoor Training Area (Safety Training) Harborside Ballroom
4:00pm – 6:00pm Conference Registration Open Regency Reg Booth
6:00pm – 7:00pm First Time Attendee Meet and Greet w/ Board River Lounge

Thursday, January 23, 2020

7:00am – 6:00pm Conference Registration Open Regency Reg Booth
7:00am – 8:00am Continental Breakfast Regency Foyer
8:00am – 10:15am Opening General Session & IWCA Annual Business Meeting Regency ABC
10:15am – 10:30am Networking Break Regency Foyer
10:30am – 12:00pm

(90 mins)

Concurrent Break-Out Sessions #1  
Workshop 101: Post Construction/Non-Routine Cleaning Scarbrough 1-2
Workshop 102: Residential Window Cleaning Panel Regency DEF
Workshop 103: Ettore Window Cleaning Techniques Scarbrough 4-5
12:00pm – 1:15pm Lunch on Own  
Women in Industry Luncheon Scarbrough 3
1:30pm – 3:00pm

(90 mins)

Concurrent Break-Out Sessions #2  
Workshop 201: Introduction To Chemicals Scarbrough 1-2
Workshop 202: Building an Absentee Owned Business Regency DEF
Workshop 203: Soft Washing Scarbrough 4-5
3:15pm – 4:15pm

(60 min)

Concurrent Break-Out Sessions #3  
Workshop 301: Dream Maker Scarbrough 1-2
Workshop 302: 3 Steps to Financial Freedom Regency DEF
Workshop 303: RDS/Anchors – What You need to know Scarbrough 4-5
4:30pm – 6:00pm Outdoor Demonstrations Harborside Ballroom
6:00pm – 8:00pm Vendor/Exhibit Hall Preview Harborside Ballroom

Friday, January 24, 2020

8:00am – 6:00pm Conference Registration Open Regency Reg Booth
8:00am – 9:00am Facilitated Roundtable discussions Regency Ballroom
8:00am – 9:00am Continental Breakfast Regency Foyer
9:00am – 6:30pm Exhibit Hall Open Harborside Ballroom
9:00am – 10:30am Break with Exhibitors Harborside Ballroom
8:00am – 12:00pm Workshop 403: 1910 Safety Cert. Course Verelst/Percival/Vernon
9:00am – 11:00am Charity Cleaning Event Ronald Macdonald House
10:30am – 12:00pm

(90 min)

Concurrent Break-Out Sessions #4  
Workshop 401: Don’t Kill Your Golden Goose Scarbrough 1-2
Workshop 402: Residential Marketing Regency DEF
Same as 403  
12:00pm – 1:30pm Lunch on Own  
1:00pm – 6:00pm Speed and Medley Contests Harborside Ballroom
5:00pm-6:00pm Reception Harborside Ballroom

Saturday, January 25, 2020

8:00am-5:00pm Registration Open Regency Reg Booth
8:00am – 12:00pm Exhibit Hall Open Harborside Ballroom
8:00am – 9:00am Continental Breakfast Regency Foyer
9:00am – 10:30am Keynote General Session – Tommy Mello Regency ABC
10:30am – 12:00pm

(90 min)

Concurrent Break-Out Sessions #5  
Workshop 501: Glass Education Scarbrough 1-2
Workshop 502: How to Save Nearly 13,000 in One Hour Regency DEF
Workshop 503: Facebook Advertising Scarbrough 4-5
12:00pm – 1:00pm Past President’s Luncheon Sloane
1:00pm – 2:30pm

(90 min)

Concurrent Break-Out Sessions #6  
Workshop 601: Operations Management Scarbrough 1-2
Workshop 602: High Rise Panel Regency DEF
Workshop 603: PWNA Flatwork Course Scarbrough 4-5
2:45pm – 4:15pm

(90 min)

Concurrent Break-Out Sessions #7  
Workshop 701: Glass Expert Panel Scarbrough 1-2
Workshop 702: Train the Trainer Regency DEF
Workshop 703: PWNA Flatwork Course Scarbrough 4-5
5:30pm – 6:30pm Closing Reception & Silent Auction Regency Foyer
6:30pm – 9:00pm Closing Banquet Dinner Regency ABC

IWCA Conference Concludes

The 2021 IWCA Annual Convention & Trade Show is January 25-30, 2021! Register